# SDR HNAA2010050100151

- Difficulty date: May 23, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 37,955 hours, 43,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 5 AND 6 FLOOR EMERGENCY PATH LIGHT NOT WORKING.  RELAMP ROW 5 AND 6 FLOOR EMERGENCY PATH LIGHTS IAW AMM 33-51-00.
